MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION TIBIAL TOWER NON-CEM #6-#7; TIBIAL GUIDE

UNITED ORTHOPEDIC CORPORATION TIBIAL TOWER NON-CEM #6-#7; TIBIAL GUIDE
Model Number 9404-2903
Medical Device Problem Codes Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from onepiece machining to welding to further enhance the device strength.
 
Event or Problem Description
The surgeon removed tibial tower component #6~#7 after applying force (punching) to the patient's knee.Upon inspection, the surgeon found that spike within the tibial tower was broken.The broken piece was found in the bone and safely extracted using a rongeur tool.After removing the broken spike, the surgeon proceeded with the rest of the planned surgical procedure.The tibial tower had already served its intended purpose prior to its removal, so the broken spike did not compromise the surgical outcome.There was a 5-minute delay in the surgery to remove the broken spike, agent provided feedback that this delay did not have any impact on the patient or the overall success of the surgery.Replacement instrument was sent to the agent and the agent was requested to return the broken instrument for evaluation.

Brand Name
TIBIAL TOWER NON-CEM #6-#7
Common Device Name
TIBIAL GUIDE
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW  30075
Manufacturer (Section G)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
Manufacturer Contact
lois ho
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
MDR Report Key22067375
Report Number9681642-2025-00008
Device Sequence Number18334525
Product Code LXH
UDI-Device Identifier04719886892130
UDI-Public(01)04719886892130(10)22G861
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9404-2903
Device Lot Number22G861
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexMale